1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2020 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

HELP Trulicity 3rd injection. Side effects.

Discussion in 'Diabetes Medication and Drugs' started by Chatterbox, Jun 29, 2020.

  1. Chatterbox

    Chatterbox Type 2 · Well-Known Member

    Messages:
    60
    Likes Received:
    19
    Trophy Points:
    48
    After some concern about the actual word ‘injection’. I took the bull by the horns and said yes to Trulicity one a week injection.

    The first two went OK but this third one has caused horrid vomiting over two days and the runs today. It all began with feeling a little faint, ‘eggy’ burps and tummy ache and went downhill from there.

    I’m waiting for a call from the GP to see where I go from here as the leaflet mentioned possible pancreatitis.

    Has anyone experienced such symptoms with this drug and did you persevere?
     
    • Hug Hug x 1
  2. Suzie57

    Suzie57 · Member

    Messages:
    10
    Likes Received:
    3
    Trophy Points:
    3
    I am also a newbie on Trulicity. I had my second injection on Saturday. I feel sick and have had diarrhoea. My appetite has gone and I can not eat quarter of what I did previously which has to be a plus. Only down side was I put on a kg and ate less!!!
    I am going to perservre I think
     
    • Like Like x 1
    #2 Suzie57, Jun 29, 2020 at 4:00 PM
    Last edited by a moderator: Jun 29, 2020
  3. Chatterbox

    Chatterbox Type 2 · Well-Known Member

    Messages:
    60
    Likes Received:
    19
    Trophy Points:
    48
    Hi Suzie57

    Can I ask what a kg is? Are you on any other meds?
     
  4. Chatterbox

    Chatterbox Type 2 · Well-Known Member

    Messages:
    60
    Likes Received:
    19
    Trophy Points:
    48
    Of course I know what a kg is!!!! I didn’t read that correctly, sorry. . Do you test your blood sugars?
     
  5. Suzie57

    Suzie57 · Member

    Messages:
    10
    Likes Received:
    3
    Trophy Points:
    3
    Yes I am on Metformin and Gliclazide for my diabetes. And yes I test my blood sugars probably 6 times a day.
     
    • Like Like x 1
  6. Chatterbox

    Chatterbox Type 2 · Well-Known Member

    Messages:
    60
    Likes Received:
    19
    Trophy Points:
    48
    I’m OK today. GP said possibly food poisoning but symptoms did fit with side effects. Suzie57 was your tester given by the GP? Sorry to keep asking you questions but you’re the only one that’s answered.
     
  7. Brunneria

    Brunneria Other · Moderator
    Staff Member

    Messages:
    20,574
    Likes Received:
    34,210
    Trophy Points:
    298
    Hi @Chatterbox

    If you do a Search (top right of screen) for Trulicity, you will see a list of all the threads on the forum that mention it, some going back years. You can then read about other people's experiences, even if they are no longer reading the forum, and not responding to you here.
     
  8. Chatterbox

    Chatterbox Type 2 · Well-Known Member

    Messages:
    60
    Likes Received:
    19
    Trophy Points:
    48
    Oh sorry Brunneria. I thought we were allowed to begin threads of our own?
     
  9. Brunneria

    Brunneria Other · Moderator
    Staff Member

    Messages:
    20,574
    Likes Received:
    34,210
    Trophy Points:
    298
    of course you can begin threads of your own - as you have done so.

    but you are asking questions and not getting many responses from currently active members.
    If you utilise the Search facility it will give you access to all the previous threads, and member experiences on the subject, going back years. You may find the answers you seek, even if the members who posted those answers did so years ago.
     
    • Like Like x 2
  10. Shellyc

    Shellyc Type 2 · Member

    Messages:
    8
    Likes Received:
    0
    Trophy Points:
    21
    Hi there. I just wanted to share my experience of Truivity with you. I was put on the higher dose of 1.5 in October last year. Immediate side effects of vomiting and diahorrea but the worst was the nausea. Couldn't cope as I work full time and an hours drive to work. I lasted 3 weeks on it. They reduced my dose to 0.75 and I tolerated thus no bother. My hba1c has always been high and my last reading was 108. I asked to be put on the higher dose again as I am home shielding at the mo and thought if it is as bad as the last time I could cope. So wrong!!! I only lasted 3 doses so now have been to i have to ho onto insulin. I also take gliclizide and slow release metformin
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook